# SDR DALA1138276809

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 48,516 hours, 15,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LIGHTING TEST, MAINTENANCE FOUND THE DOOR 1L EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER.  OPERATIONAL CHECK WAS GOOD.
